# SDR 2008UALA04157

- Difficulty date: August 4, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 47,657 hours, 17,283 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20010
- Condition: Leaking
- Location: Fo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S OXYGEN HARNESS FAILS TO INFLATE (IS LEAKING).  *S/D*  HARNESS IS CRACKED AND LEAKING.  REPLACED F/O OXYGEN MASK, OPS CHECK OK.
